# SDR DALA2018092005674

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 78,344 hours, 35,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 30D. REMOVED AND REPLACED LIGHT HOUSING IAW CMM 25-23-51 FIG 25. OPERATION CHECKS GOOD.
